# SDR DL72S950857

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622295
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF THE NR 3 SLAT, THE SKIN WAS FOUND TO BE CRACKED AT THE ACTUATOR.  A REPAIR WAS PERFORMED PER THE SRM 57-50-3, FIGURE 1.
